Izismile.com » Random » Weird » This Patient’s Recovery Has Unexpected Side Effects (10 pics)

This Patient’s Recovery Has Unexpected Side Effects (10 pics)

Posted in Random » Weird   23 Oct 2012   / 9249 views

For this Chinese patient, the diagnosis of aplastic anemia was only the beginning…

 

This patient was treated for aplastic anemia in 2010 with a large dose of drugs. The disease, which causes there to be insufficient blood cells in the body, improved with medication but caused this girl, Nana, to grow hair all over her face and body. Nana is miserable with her appearance and has since stopped going to school or even outside of the house as a result. She covers her entire body with clothing and wears a mask over her face to hide her look.







Loading...
Loading...
Loading...




Comments (5):

2
1.
orendadude 4 year s ago MARK AS SPAM
WOW... a chinese wookie. Cool.
I have no problem with God,
It's his fan club I can't stand!!
       
2
2.
Mr. Ree 4 year s ago MARK AS SPAM
There's this thing called the Internet - maybe it isn't available in China, I don't know.
Anyway, there are people on this 'Internet thing' that would pay her BIG money (like enough to buy several bowls of rice) for some...ahem...'select'... pictures of herself.
Awwww...Don't like my comment?
Fuck off and die!!!!
       
0
3.
jeskris 4 year s ago MARK AS SPAM
Mr. Ree,
Rule 34. No exceptions
       
0
4.
orendadude 4 year s ago MARK AS SPAM
Well, at least she had the uni brow before she started hairing up. Must be a pain combing the rice et al out of the beard though.
I have no problem with God,
It's his fan club I can't stand!!
       
1
5.
eco26 4 year s ago MARK AS SPAM
Probably treated with cyclosporin.
       














Archives

2016
2015
2014
2013
2012
2011
2010
2009
2008